Journal article icon

Journal article

Approximating pairwise correlations in the Ising model

Abstract:

In the Ising model, we consider the problem of estimating the covariance of the spins at two specified vertices. In the ferromagnetic case, it is easy to obtain an additive approximation to this covariance by repeatedly sampling from the relevant Gibbs distribution. However, we desire a multiplicative approximation, and it is not clear how to achieve this by sampling, given that the covariance can be exponentially small. Our main contribution is a fully polynomial time randomised approximatio...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1145/3337785

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Computer Science
Role:
Author
ORCID:
0000-0003-1879-6089
More from this funder
Name:
European Commission
Grant:
334828
Publisher:
Association for Computing Machinery
Journal:
ACM Transactions on Computation Theory More from this journal
Volume:
11
Issue:
4
Article number:
23
Publication date:
2019-07-23
Acceptance date:
2019-04-25
DOI:
EISSN:
1942-3462
ISSN:
1942-3454
Keywords:
Pubs id:
pubs:994566
UUID:
uuid:d0deb6ea-05a5-43af-b3aa-d4c97fc09958
Local pid:
pubs:994566
Source identifiers:
994566
Deposit date:
2019-04-25

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP